Optimal design of multi-server Markovian queues with polynomial waiting and service costs
Article first published online: 20 MAY 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 30, Issue 4, pages 429–443, July/August 2014
How to Cite
2014), Optimal design of multi-server Markovian queues with polynomial waiting and service costs, Appl. Stochastic Models Bus. Ind., 30, pages 429–443, doi: 10.1002/asmb.1983, and (
- Issue published online: 11 AUG 2014
- Article first published online: 20 MAY 2013
- Manuscript Accepted: 1 APR 2013
- Manuscript Revised: 1 MAR 2013
- Manuscript Received: 27 AUG 2012
- Natural Sciences and Engineering Research Council of Canada and the Singapore Management University. Grant Number: C207/MSS10B012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!